Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having tenderness in abdomen. What is the disease?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
abdomen tendernessI am having some tenderness in my abdomen. It is slightly above and to the right of my belly button. It is mild, and really only tender to the touch, or with a XXXXXXX cough. Any ideas?
Posted Wed, 20 Feb 2013 in Abdominal Pain
Answered by Dr. Saurabh Gupta 6 hours later
Thanks for writing to us.

Most probable diseases corresponding to your symptoms are gallstones and peptic ulcer. If you also suffer from pain after a meal, heartburning it can be peptic ulcer. If you suffer from pain in this area which is sometimes radiating to the back, gallstones are possible.
Sometimes in this hurting area may be a liver when enlarged due to liver diseases.

The best way to make sure if there is any reason of your symptoms is to make abdominal ultrasound and full blood work with liver and pancreas tests.

Hope this discussion was useful. Please close this discussion, if you do not have any other queries. I would appreciate your reviews about this service.

Wishing you good health...

Dr Saurabh Gupta.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor